# SDR VNAA2018091399902

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,032 hours, 34,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD AT BL O/ WL 107-7 TO 113.83, BL 0/ WL 127-4 TO 135.8, LBL 27.5/WL 76.9 TO 77.2 AND BL 27/WL 130 TO 132. REPAIRED FS 621 BULKHEAD IAW REO 601R-53-61-1285 REV E DATED 10-31-2016, REO 601R-53-61-6682 REV- DATED 8-22-2018, EO 601R36008, REO 601R-57-61-6669 REV- DATED 8-10-2018 AND REO 601R-53-61-1240 REV D DATED 10-31-2016.
